# SDR SWAA062610

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 70,070 hours, 39,967 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT INBOARD ELEVATOR TAB HINGE BOLT PER MM.
